# SDR USAA2009042090939

- Difficulty date: April 9, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 71,147 hours, 25,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - CORROSION ON AFT CABIN DECK PLATE BETWEEN BS 1681 TO BS 1690, BETWEEN LBL 14 TO LBL 50.  REPAIRED AFT CABIN DECK PLATE BETWEEN BS 1681 TO BS 1690, BETWEEN LBL 14 TO LBL 50 IAW B757 SRM 53-60-51 & 51-40-02.
